Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Measures of noncompactness and upper semi-Fredholm perturbation theorems


Author: Fernando Galaz-Fontes
Journal: Proc. Amer. Math. Soc. 118 (1993), 891-897
MSC: Primary 47A55; Secondary 47A53, 47H09
MathSciNet review: 1151810
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the concept of a perturbation function, which allows us to give a general approach to the question of obtaining perturbation theorems for upper semi-Fredholm operators. Also, we show that the usual measures of noncompactness of continuous linear operators, as well as other related quantities, are perturbation functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55, 47A53, 47H09

Retrieve articles in all journals with MSC: 47A55, 47A53, 47H09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1151810-3
PII: S 0002-9939(1993)1151810-3
Article copyright: © Copyright 1993 American Mathematical Society